When my husband's warfarin dose goes up, he can get a really bad (hospitalised) urinary infection. The specialists say there is no correlation but we think there might be. Any info would be great. Thank you
It has no actions that would cause that. It can cause side effects that have included blood in his urine, and something called interstitial nephritis which is not infection but would give some symptoms like a uti.
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Nov 2014 • 3 answers
Urinary Tract Infection - I used to suffer from UTIs frequently during my teens but was free of them
Updated 27 Jan 2018 • 2 answers
Updated 17 Oct 2014 • 1 answer
Updated 30 Mar 2015 • 3 answers
Updated 8 Jul 2017 • 1 answer